English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Virtual Betti numbers and the symplectic Kodaira dimension of fibered 4-manifolds

MPS-Authors
/persons/resource/persons234930

Baykur,  Refik İnanç
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Baykur_virtual Betti_oa_2014.pdf
(Any fulltext), 125KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baykur, R. İ. (2014). Virtual Betti numbers and the symplectic Kodaira dimension of fibered 4-manifolds. Proceedings of the American Mathematical Society, 142(12), 4377-4384. doi:10.1090/S0002-9939-2014-12151-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-15E0-7
Abstract
There is no abstract available